# SDR IPXA2014020781825

- Difficulty date: January 23, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 14,429 hours, 9,170 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Component: Flap
- Component part number: A57960300007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, RT CENTER FLAP UPPER SURFACE REPAIR DOUBLER CHAFED BETWEEN RIB 13-15 AND STGR 2.6-2.8.  REPAIRED RT CENTER FLAP UPPER SURFACE BETWEEN RIB 13-15 AND STGR 2.6-2.8 IAW STASA EA300-5750-01-A5057-IR AND A300-5750-53353-A.
